# SDR QMLA2013091313130

- Difficulty date: September 13, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N103VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9054
- Aircraft time: 5,928 hours, 17,221 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Condition: Cracked
- Location: Tail Boom
- Part time: 5,928 hours, 17,221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AAIP ZONE 10 INSPECTION, A CRACK WAS FOUND IN THE TAIL ROTOR GEARBOX ATTACH FITTING.  CRACK IS LOCATED BELOW THE LT SIDE OF THE UPPER ATTACHMENT NUT FOR THE GEARBOX.
